# SDR AALA202303242932

- Difficulty date: March 21, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A320*
- Aircraft serial: 6495
- Aircraft time: 24,150 hours, 8,914 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L429513
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 8,206 hours, 3,269 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS R2 SLIDING WINDOW VERY SCRATCHED, AFFECTS VISION. REPLACED SLIDING WINDOW PER TASK CARD 26L21156001.
